CaltechAUTHORS
  A Caltech Library Service

Items where Person is "van-de-Bult-F-J"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2015 | 2011 | 2009 | 2007
Number of items: 6.

2015

van de Bult, Fokko J. and Rains, Eric M. (2015) Limits of elliptic hypergeometric biorthogonal functions. Journal of Approximation Theory, 193 . pp. 128-163. ISSN 0021-9045. https://resolver.caltech.edu/CaltechAUTHORS:20150501-080444288

2011

van de Bult, Fokko J. and Rains, Eric M. (2011) Limits of multivariate elliptic beta integrals and related bilinear forms. . (Submitted) https://resolver.caltech.edu/CaltechAUTHORS:20170922-144400917

van de Bult, Fokko J. and Rains, Eric M. (2011) Limits of multivariate elliptic hypergeometric biorthogonal functions. . (Submitted) https://resolver.caltech.edu/CaltechAUTHORS:20170922-152223616

van de Bult, Fokko J. (2011) An elliptic hypergeometric integral with W(F_4) symmetry. Ramanujan Journal, 25 (1). pp. 1-20. ISSN 1382-4090. https://resolver.caltech.edu/CaltechAUTHORS:20110502-150700168

2009

van de Bult, Fokko J. and Rains, Eric M. (2009) Basic Hypergeometric Functions as Limits of Elliptic Hypergeometric Functions. Symmetry, Integrability and Geometry, Methods and Applications (SIGMA), 5 (059). ISSN 1815-0659. https://resolver.caltech.edu/CaltechAUTHORS:20090904-142309890

2007

van de Bult, F. J. and Rains, E. M. and Stokman, J. V. (2007) Properties of Generalized Univariate Hypergeometric Functions. Communications in Mathematical Physics, 275 (1). pp. 37-95. ISSN 0010-3616. https://resolver.caltech.edu/CaltechAUTHORS:20171003-101141109

This list was generated on Sun Oct 13 19:29:36 2019 PDT.